# SDR AALA202303288246

- Difficulty date: March 18, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 59,806 hours, 24,836 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW INFORMED MAINTENANCE OF STRONG ELECTRICAL SMELL IN FLIGHTDECK. REMOVED AND REPLACED FORWARD GALLEY OVENS. RIGHT (AALA202303285923) AND LEFT (AALA202303288246).
